MAUDE Adverse Event Report: VYARIE MEDICAL VITAL SIGNS; ADULT ANESTHESIA BREATHING CIRCUIT

VYARIE MEDICAL VITAL SIGNS; ADULT ANESTHESIA BREATHING CIRCUIT
Model Number A5V560X4
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Fda user facility mw report mw 0500470000-2024-0039 reported, the circuit separated at the joint multiple times during the case, had to intervene.The circuit disconnected multiple times at the y connection during the case.Caused interruption of the procedure and interfered with the anesthesia patient care.There was no reported injury.
 
Additional Manufacturer Narrative
The device history record for lot 0004284395 was reviewed and the product was produced according to product specifications.The sample was reported to be available but has not yet been received by the manufacturer; without a sample to perform functional evaluation the root cause cannot be determined.All information reasonably known as of 30 oct 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Correction: h10.The device history record for lot 0004284395 was reviewed and the product was produced according to product specifications.The sample was reported to be available but has not yet been received by the manufacturer; without a sample to perform functional evaluation the root cause cannot be determined.All information reasonably known as of 26 nov 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Fda user facility mw report mw (b)(4) reported, the circuit separated at the joint multiple times during the case, had to intervene.The circuit disconnected multiple times at the y connection during the case.Caused interruption of the procedure and interfered with the anesthesia patient care.There was no reported injury.

Brand Name
VITAL SIGNS
Common Device Name
ADULT ANESTHESIA BREATHING CIRCUIT
Manufacturer (Section D)
VYARIE MEDICAL
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, mexico
MX 
Manufacturer (Section G)
VYARIE MEDICAL
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california,
MX  
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
2054826767
MDR Report Key20570960
Report Number8030673-2024-01025
Device Sequence Number15615843
Product Code OFP
UDI-Device Identifier10190752120242
UDI-Public(01)10190752120242(10)0004284395(11)240513(17)270125
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA5V560X4
Device Catalogue NumberA5V560X4
Device Lot Number0004284395
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age22 YR
Patient SexPrefer Not To Disclose
Patient Weight44 KG
Patient RaceBlack Or African American